# SDR 07FDEA04034

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53610318
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR BETWEEN FRAME 11-11A, STRG 27-28 LT, NOT CONFORM TO REPAIR REFERENCE AS PER SRM 53-12-12/FIG 201.  DOUBLER REPAIR RENEWED IAW SRM 53-12-12/FIG 201.
